A search-theoretic model of legal and illegal currency

Curtis, Elisabeth S. and Waller, Christopher 2000, A search-theoretic model of legal and illegal currency, Journal of monetary economics, vol. 45, no. 1, pp. 155-184, doi: 10.1016/S0304-3932(99)00042-2.

Attached Files
Name Description MIMEType Size Downloads

Title A search-theoretic model of legal and illegal currency
Author(s) Curtis, Elisabeth S.
Waller, ChristopherORCID iD for Waller, Christopher orcid.org/0000-0003-2406-9910
Journal name Journal of monetary economics
Volume number 45
Issue number 1
Start page 155
End page 184
Total pages 30
Publisher Elsevier
Place of publication Amsterdam, The Netherlands
Publication date 2000-02
ISSN 0304-3932
Keyword(s) Social Sciences
Business, Finance
Economics
Business & Economics
money
search
currency restrictions
FOREIGN-EXCHANGE
OPTIMAL TAXATION
INFLATION
PRICES
Language eng
DOI 10.1016/S0304-3932(99)00042-2
Indigenous content off
Field of Research 1402 Applied Economics
1401 Economic Theory
HERDC Research category C1.1 Refereed article in a scholarly journal
Copyright notice ©2000, Elsevier Science B.V.
Persistent URL http://hdl.handle.net/10536/DRO/DU:30127027

Document type: Journal Article
Collections: Faculty of Business and Law
Department of Economics
Connect to link resolver
 
Unless expressly stated otherwise, the copyright for items in DRO is owned by the author, with all rights reserved.

Versions
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 22 times in TR Web of Science
Scopus Citation Count Cited 0 times in Scopus
Google Scholar Search Google Scholar
Access Statistics: 39 Abstract Views, 0 File Downloads  -  Detailed Statistics
Created: Thu, 18 Jul 2019, 14:42:24 EST

Every reasonable effort has been made to ensure that permission has been obtained for items included in DRO. If you believe that your rights have been infringed by this repository, please contact drosupport@deakin.edu.au.